Advanced search

A characterization of the complement of a hyperbolic quadric in PG (3, q), for q odd

(2006) DESIGNS CODES AND CRYPTOGRAPHY. 38(2). p.195-208
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Cauchie, Sara. 2006. “A Characterization of the Complement of a Hyperbolic Quadric in PG (3, Q), for q Odd.” Designs Codes and Cryptography 38 (2): 195–208.
APA
Cauchie, S. (2006). A characterization of the complement of a hyperbolic quadric in PG (3, q), for q odd. DESIGNS CODES AND CRYPTOGRAPHY, 38(2), 195–208.
Vancouver
1.
Cauchie S. A characterization of the complement of a hyperbolic quadric in PG (3, q), for q odd. DESIGNS CODES AND CRYPTOGRAPHY. 2006;38(2):195–208.
MLA
Cauchie, Sara. “A Characterization of the Complement of a Hyperbolic Quadric in PG (3, Q), for q Odd.” DESIGNS CODES AND CRYPTOGRAPHY 38.2 (2006): 195–208. Print.
@article{415504,
  author       = {Cauchie, Sara},
  issn         = {0925-1022},
  journal      = {DESIGNS CODES AND CRYPTOGRAPHY},
  language     = {eng},
  number       = {2},
  pages        = {195--208},
  title        = {A characterization of the complement of a hyperbolic quadric in PG (3, q), for q odd},
  volume       = {38},
  year         = {2006},
}

Web of Science
Times cited: